# SDR ASAA2014090309050

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 1,843 hours, 592 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bolt
- Condition: Loose
- Location: Nr 2 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN DUCT PANELS AT 2:00 AND 11:00 POSITIONS HAVE POSSIBLE LOOSE BOLTS.  ACFT GROUNDED.  TIGHTENED PANELS AS REQUIRED.
